# SDR CA150421004

- Difficulty date: April 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Prop De Ice
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER LINE UP ON THE RWY, DURING CHECK THE PROPELLER DEICE CAUTION LIGHT CAME ON.  CIRCUIT BREAKER RESET AND THE CAUTION LIGHT EXTINGUISHED.  DURING INITIAL TAKEOFF RUN, THE POWER PLANT MESSAGE CAME ON.  ACFT RETURNED TO RAMP.  AFTER TROUBLESHOOTING MAINTENANCE FOUND THE CIRCUIT BREAKER DEFECTIVE.
